On asymptotic solutions of analytic equations

Tom 82 / 2003

Jacek Stasica Annales Polonici Mathematici 82 (2003), 71-76 MSC: 32A10, 32A60. DOI: 10.4064/ap82-1-8

Streszczenie

Sufficient conditions for the existence of an analytic solution of analytic equations in the complex and real cases are given.

Autorzy

  • Jacek StasicaInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek